Jump to content

Cognitive Dysfunction


Tom I

Recommended Posts

My Mom just completed 5 days of chemo with Topotecan to treat a reoccurance of in her lung and lymph nodes. She was also receiving heavy doses of steriods. She seems to be doing better with her breathing, but now she is totally out of it from a mental state. Her gross motor skills are not good and she can't perform simple tasks like ordering lunch. From what I have read she is showing the symptoms of Cognitive Dysfunction or the cancer has spread to her central nervous system. Her Dr. feels that it might be due to the heavy medication and we should see improvement over the next few days. Has anyone had similiar experiences? Any feedback would be greatly appreciated.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.